# SDR USAA920070824

- Difficulty date: September 10, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 44,939 hours, 30,031 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: 65C267751
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - NR 6007656, CRACKED LEFT WING NR 2 KRUEGER FLAP ATTACH FITTING, LEADING EDGE STATION 106.5 - LEADING EDGE STATION 118.47.  REPLACED LEFT WING NR 2 KRUEGER FLAP ATTACH FITTING, LEADING EDGE STATION 106.5 - LEADING EDGE STATION 118.47 IAW USAIRWAYS EA 98873A.
